Alert archive / Wisconsin / Tornado Warnings in 2024
Tornado Warning 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Apr 16, 2024, 7:28 PM CDT for Lafayette County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2024, 7:28 PM CDT (00:28 UTC)
- Expired
- Apr 16, 2024, 8:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 124 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 5:52 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2196 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 483 m²/s²
- 0-3 km storm-relative helicity
- 748 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
455
WFUS53 KMKX 170028
TORMKX
WIC065-170100-
/O.NEW.KMKX.TO.W.0008.240417T0028Z-240417T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
728 PM CDT Tue Apr 16 2024
The National Weather Service in Milwaukee/Sullivan has issued a
* Tornado Warning for...
Eastern Lafayette County in south central Wisconsin...
* Until 800 PM CDT.
* At 728 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Apple River, or 8 miles south of Darlington,
moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Argyle, Wiota, Lamont, Gratiot, Yellowstone Lake St Park, and
Woodford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4256 9018 4281 8997 4281 8996 4271 8983
4259 8984 4251 9012
TIME...MOT...LOC 0028Z 227DEG 18KT 4256 9010
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CMILLER1 follow-up statement
048
WWUS53 KMKX 170042
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
742 PM CDT Tue Apr 16 2024
WIC065-170100-
/O.CON.KMKX.TO.W.0008.000000T0000Z-240417T0100Z/
Lafayette WI-
742 PM CDT Tue Apr 16 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
LAFAYETTE COUNTY...
At 740 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Argyle, or 7 miles east of Darlington, moving
northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Argyle, Wiota, Lamont, Yellowstone Lake St Park, and Woodford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4281 8997 4281 8996 4271 8983 4259 8984
4255 8999 4267 9009
TIME...MOT...LOC 0040Z 224DEG 29KT 4265 8998
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SHEPPARDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Apr 16, 3:19 PM CDT, 4 hours 9 minutes earlier. Its key messages:
- Approaching Wind Advisory criteria this afternoon for strong east to southeast winds
- Rounds of showers and storms will likely (60-85%) bring over an inch of rain this afternoon through Wednesday afternoon with pockets to around 2 inches possible especially over south central WI.
- There is a conditional severe threat for far south central WI this afternoon and evening.
Area forecast discussion, Apr 16, 3:19 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
319 PM CDT Tue Apr 16 2024
.KEY MESSAGES...
- Approaching Wind Advisory criteria this afternoon for strong
east to southeast winds
- Rounds of showers and storms will likely (60-85%) bring over
an inch of rain this afternoon through Wednesday afternoon
with pockets to around 2 inches possible especially over south
central WI.
- There is a conditional severe threat for far south central WI
this afternoon and evening.
&&
.SHORT TERM...
Issued 319PM CDT Tue Apr 16 2024
Tonight through Wednesday night:
As the low pressure system in Iowa continues to advect northeast
toward central Wisconsin today there will be showers and storms
moving through the area. The line of thunderstorms in Iowa and
Minnesota is just ahead of the main surface boundary. There is
development behind this line along the boundary, which is where
you can see more supercellular type convection firing.
Rain/storms will pick up this afternoon as this sfc boundary and
upper level support from the low moves into the area. The LLJ
will be ramping up a bit during this time as well. Given this,
the shear will be pretty impressive across southwestern
Wisconsin. The 0-6km shear is going to be pushing 60kts at times
as this boundary begins to move through.
Now for this afternoon/evening the convection out ahead of this
frontal boundary will be moving in first and will be a bit
separated from the better dewpoints (moisture), and shear. The
distance from this boundary will limit the ability for any of
this convection to be surface based which is what we will need
for any tornadic activity here. So while the chance for
tornadoes in southwestern Wisconsin is non-zero it is still very
conditional. The conditional nature is based on how far north
the warm sector can get to make storms surface based. Hail and
strong winds will be the primary threat. As storms move
northeast away from the better support toward Lake Michigan,
the severe potential is expected to decrease.
The main period of convection should end by around midnight
tonight. Dry conditions will be likely(~70%) during the late
night hours, this will be caused by the dry slot moving through
the area. Around daybreak showers and storms are expected to
return as the occluded front moves through. The severe threat
with this morning convection will be very marginal. Storms are
expected to develop overhead and move northeast. From the CAMs
the NAM and NAMnest seem to be the most aggressive with this
convection. Every other short term guidance is much more relaxed
with development. There will be a short window (roughly 2 hours)
where there could be some lingering CAPE. This CAPE is what we
will need to get any stronger storms Wednesday morning with this
broken line that is expected to develop. The chances for any
stronger convection tomorrow morning is expected to be around
25%. By Wednesday evening drier conditions are expected to
return as the low pressure system begins to pull out of the
state.
Not much has changed in the realm of hydro concerns for this
event. Widespread 0.75 to 1.25 inches are expected from this
afternoon through Wednesday evening. A few locations could see
totals as high as 2 inches, particularly across southwestern
Wisconsin. A few rivers in the western parts of the CWA will
likely (~70%) be impact and that will be the main item to watch
when it comes to hydro concerns. Rainfall rates will be the
secondary item to keep track of as any heavy rainfall could
result in minor Urban effects. Overall flash flooding is not
expected at this time.
Patterson
&&
.LONG TERM...
Issued 319PM CDT Tue Apr 16 2024
Thursday through Tuesday:
850 to 700 mb WAA is expected over the region on Thursday as a
weakening surface low passes over the middle Mississippi Valley.
Light to moderate rain spurred by this warm advection is expected
on and off through the daytime hours on Thursday. WAA should exit
east in the evening, and rain will gradually move out with it.
Weak cold advection will then kick in on northwest winds overnight
into early Friday morning.
By Friday, a high pressure ridge will pass overhead leading to
clear skies, but cooler conditions amid the cold air advection. A
strong low level jet is expected to round the base of a large
area of low pressure over centered over eastern Canada and pass
over the upper Great Lakes region. With our sunny skies, we should
be able to mix up to the stronger winds aloft and bring this
momentum down to the surface, causing gusty west surface winds.
Winds will die down Friday evening as mixing ceases and the LLJ
pulls east of the area.
High pressure should then persist into the weekend, keeping things
dry amid cooler temperatures.
CMiller
&&
.AVIATION...
Issued 319PM CDT Tue Apr 16 2024
As rain/storms begin to move into southern Wisconsin over the
next hour or so ceilings are expected to fall to MVFR to IFR
levels. Ceilings are expected to be around 4kft with the initial
line of thunderstorms. Tonight ceilings are expected to fall as
a stratus deck begins to move in around 2kft. Reduced
visibilites around 2-4 SM will be possible with the heavier
rainfall. Late this evening into the overnight hours, there will
likely (~70%) be a break in the precipitation. By day break
Wednesday there is expected to be additional storm development
(70% chance). Mid day Wednesday, ceilings are expected to
gradually improve from west to east. By Wednesday night VFR
conditions are likely (70-80%) to return.
The gusty east winds are expected to continue until tonight
where winds will diminish a bit. Gusts to 35 kts will be
possible through this evening due to the tight pressure gradient
over the area. Winds will shift to southeasterly tonight then
become southwest Wednesday. Gusty conditions are expected again,
but less so than this evening with gusts up to 25 kts expected.
By Wednesday night winds will be westerly.
Patterson
&&
.MARINE...
Issued 319PM CDT Tue Apr 16 2024
The gusty east winds today will persist as the low pressure
system continues its approach toward central Wisconsin. Gales
will be possible at times across Lake Michigan, thus a Gale
Warning is in effect. This Gale Warning has segmented the lake
into thirds with each grouping of zones starting at the same
time, but ending from south to north overtime. The far northern
portions of the lake will have the Gale Warning in effect
through Wednesday evening. As winds diminish they will turn
become southwest to westerly with the wind shift occuring over
the southern and central portions of the lake first. Westerly winds
will then continue Thursday morning before becoming
southwesterly by Thursday afternoon for the entire lake as the
low departs the area.A Small Craft will likely be needed for
parts of the nearshore following the end of the Gale Warning for
a least a short period.
Patterson
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 6 PM
Tuesday.
Gale Warning...LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-LMZ643-
LMZ669-LMZ671-LMZ868-LMZ870-LMZ872...6 PM Tuesday to 7 AM
Wednesday.
Gale Warning...LMZ080-LMZ644-LMZ645-LMZ646-LMZ673-LMZ675-
LMZ777-LMZ779-LMZ874-LMZ876-LMZ878...6 PM Tuesday to 1 AM
Wednesday.
Gale Warning...LMZ261-LMZ362...6 PM Tuesday to 7 PM Wednesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Apr 16, 3:17 PM CDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 317 PM CDT Tue Apr 16 2024 WIZ046-047-051-052-056>060-062>072-172030- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 317 PM CDT Tue Apr 16 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Thunderstorms are expected this afternoon and evening. Hail to the size of quarters, localized damaging winds and even a weak tornado are possible, primarily for areas along and southwest of a line from the Dells to Madison to Janesville. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A few thunderstorms are possible Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. LMZ643>646-172030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 317 PM CDT Tue Apr 16 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Small Craft Advisory is in effect through late this afternoon for waves from 4 to 6 feet and winds gusting from 25 to 30 knots ahead of the stronger winds and higher waves. A Gale Warning is in effect from late this afternoon through the tonight due to east winds gusting between 35 and 40 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A Small Craft Advisory will likely be needed for a period for breezy winds following the Gale Warning Wednesday morning. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-172030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 317 PM CDT Tue Apr 16 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Gale Warning is in effect this afternoon through the tonight due to east winds gusting from 35 to 40 knots. The Gale Warning will end for the southern third by around 1pm with all but the far north ending by 7am Wednesday morning .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A Gale Warning will remain in effect for far northern Lake Michigan open waters through the day Wednesday due to east winds gusting to around 40 knots. The Gale Warning will likely end by Wednesday evening. www.weather.gov/mkx
In the hours before
Special weather statement, Apr 16, 4:50 PM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
450 PM CDT Tue Apr 16 2024
WIZ062-067-162215-
Lafayette WI-Iowa WI-
450 PM CDT Tue Apr 16 2024
...STRONG THUNDERSTORMS WILL IMPACT LAFAYETTE AND WESTERN IOWA
COUNTIES THROUGH 515 PM CDT...
At 449 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Platteville to near Elizabeth. Movement
was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Argyle, Wiota, Highland, Centerville, Avoca, Orion, Linden, New
Diggings, South Wayne, Waldwick, Elk Grove, Cobb, Fayette, and Clyde.
This includes the following highways...
U.S. Highway 18 near mile marker 49.
U.S. Highway 151 between mile markers 23 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4320 9043 4321 9033 4320 9026 4270 8983
4251 8984 4251 9043
TIME...MOT...LOC 2149Z 205DEG 46KT 4274 9054 4228 9022
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMILLERSpecial weather statement, Apr 16, 5:46 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
546 PM CDT Tue Apr 16 2024
WIZ056-062-162330-
Iowa WI-Sauk WI-
546 PM CDT Tue Apr 16 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN IOWA AND SAUK COUNTIES
THROUGH 630 PM CDT...
At 546 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Richland Center to near Black Earth. Movement
was north at 65 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Wisconsin Dells, Lake
Wisconsin, Lake Delton, Spring Green, West Baraboo, Arena, Plain,
Bluffview, North Freedom, Avoca, Orion, Merrimac, La Valle, Rock
Springs, Loganville, and Ironton.
This includes the following highways...
Interstate 90/94 between mile markers 88 and 101.
U.S. Highway 12 between mile markers 213 and 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4320 9043 4321 9029 4317 9019 4355 9019
4356 9031 4364 9031 4364 8979 4360 8976
4360 8972 4357 8973 4356 8960 4338 8960
4335 8969 4331 8973 4327 8972 4324 8977
4324 8980 4321 8984 4316 8984 4313 9043
TIME...MOT...LOC 2246Z 198DEG 55KT 4336 9038 4309 8984
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMILLERSpecial weather statement, Apr 16, 6:04 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
604 PM CDT Tue Apr 16 2024
WIZ056-057-062-063-067-068-162345-
Green WI-Lafayette WI-Columbia WI-Iowa WI-Sauk WI-Dane WI-
604 PM CDT Tue Apr 16 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN LAFAYETTE...WESTERN
GREEN...EASTERN IOWA...SOUTHWESTERN COLUMBIA...WESTERN DANE AND
SOUTHEASTERN SAUK COUNTIES THROUGH 645 PM CDT...
At 603 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mazomanie to near Winslow. Movement was
north at 50 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Monroe, Mount Horeb, Prairie Du Sac, Sauk City, Lake Wisconsin, Cross
Plains, New Glarus, Mazomanie, Black Earth, Monticello, Argyle,
Blanchardville, Barneveld, Wiota, Blue Mounds, Arena, Bluffview,
Ridgeway, South Wayne, and Merrimac.
This includes the following highways...
Interstate 90/94 near mile marker 99.
U.S. Highway 18 between mile markers 51 and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Wisconsin.
&&
LAT...LON 4300 9005 4357 8963 4264 8956 4250 8983
4251 8993 4252 8993
TIME...MOT...LOC 2303Z 194DEG 43KT 4311 8986 4250 8985
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
CMILLERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 52 min |
| Apr 16, 7:47 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa | 58 min |
| Apr 16, 7:50 PM CDT | Tornado Warning | MKX | Dane, Green, Iowa, Lafayette | 40 min |
| Apr 16, 8:02 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 43 min |
| Apr 16, 8:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 47 min |
| Apr 16, 8:39 PM CDT | Tornado Warning | MKX | Dane, Green, Rock | 15 min |
| Apr 16, 8:42 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock | 48 min |
| Apr 16, 9:00 PM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington | 45 min |
| Apr 16, 9:25 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 45 min |
| Apr 16, 9:34 PM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Jefferson | 41 min |
| Apr 17, 7:23 AM CDT | Small Craft Advisory | MKX | 18 hr |
Nearby
Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.